Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

תיאור מלא

שמור ב:
מידע ביבליוגרפי
מחבר ראשי: American Mathematical Society
פורמט: Bài viết
שפה:English
English
יצא לאור: American Mathematical Society 2009
נושאים:
גישה מקוונת:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
תגים: הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt